# SDR AALA201704189023

- Difficulty date: April 17, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 8,805 hours, 2,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81361
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT LENS COVER BROKEN. INSTALLED R1 DOOR EMERGENCY LIGHT LENS IAW MM 33-51-13. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
